# SDR HEED065750

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 7636104008103
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE MAIN DRIVE SHAFT FORWARD COUPLING HAS SURFACE CORROSION PITTING BETWEEN DISC SEGMENTS.  REPLACED UNIT.
